# SDR IPXA10M59971

- Difficulty date: May 10, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 57,463 hours, 8,180 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT SLAT TRACK CUT OUT FOR NR 14 SLAT TRACK CRACKED LOWER OTBD CORNER.  REMOVED DAMAGE AT RT NR 14 SLAT TRACK CUT OUT. FABRICATED AND INSTALLED REPAIR REF SRM 57-40-02, FIG 201, REPAIR 7.
